The generic Subutex that is. I just read a question by a person who uses Suboxone mainly for the energy boost. And many of you here have been honest enough to admit you also got an energy boost from Sub. And quite honestly when I was on the NB Subutex from 2005 - 2009 I always got an energy boost from Subutex too. Then I was taken off Sub and put on short acting opiates for a year and then I came back to Subutex. I then started with these generics. I was driven off 2 other boards for complaining that these generic Subutex don't give an energy boost. The people on those boards weren't as honest as you all are. They actually seemed afraid to admit they got an energy boost from Sub. I wasn't saying I only wanted it for the energy boost. But if that's 1 of the side effects that properly made Buprenorphine does, then I want it.
Now I'm going to be completely honest. NB Subutex used to give me an energy boost, help greatly with my depression, kept away most of my excessive anxiety, and I never ever wanted any other drug, not even a beer or a glass of wine. I didn't want to take anything that might effect how beautifully I felt with NB Subutex, and all I took was 5 mg a day. Now with the generics, I need Provigil almost daily to have energy. I take Wellbutrin again or I become depressed, and Wellbutrin also gives me some energy. I seem to need a Benzo 4 or 5 times a week for anxiety, which I don't have. So I live in a constant state of anxiety. Last but not least, I drink a few beers several times most weeks. I do that mostly for the anxiety, but it doesn't work because Sub blocks alcohol. So I ask myself, what good are these generic Subutex actually doing? And my answer is, I don't know. They keep me out of wds.
And now they have stopped making NB Subutex. At least we think so. For the past 5 months I've been trying to figure out a way to get back on NB Subutex and now it isn't going to exist anymore? My doc doesn't know.
Btw, I don't take Suboxone because when I first went on Sub it was Suboxone and my feet, then ankles, and lower legs swelled like balloons and the docs didn't know what to do. So I'm afraid to take Suboxone again.
I'm just very frustrated.